Scholion.ai

Extreme tail probabilities for sampling without replacement and exact Bahadur efficiency of the two-sample normal scores test

M. STONE

Biometrika · 1968 · Volume 55 · Issue 2

DOI: 10.1093/biomet/55.2.371

Abstract

A theorem is stated for the asymptotic behaviour of the extreme tail probabilities of the distribution of the sample total or average in sampling without replacement from a wide class of populations. The theorem is applied to asymptotically normal populations, yielding the exact Bahadur efficiency of the normal scores test.

Enable JavaScript for citation tools and additional paper interactions.